# SDR P2EA98105

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - FLT 917 - LEFT GEAR RED LIGHT ILLUMINATED.  GEAR HANDLE PLACED DOWN, RED LIGHT OUT, GREEN LIGHT ON.  ADJUSTED UPLOCK SENSOR PER MM 32-61-21 AND PERFORMED GEAR SWING TO VERIFY OPERATION.  (M)
